Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 34, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 24, 2015, 9:07 AM CDT for Adair County, Oklahoma. It took effect at May 24, 2015, 3:24 PM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 9:07 AM CDT (14:07 UTC)
- In effect from
- May 24, 2015, 3:24 PM CDT
- Expired
- May 26, 2015, 8:30 AM CDT
- In force
- 41 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
637 WGUS44 KTSA 241407 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK 907 AM CDT SUN MAY 24 2015 ...The National Weather Service in Norman has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-242207- /O.EXT.KTSA.FL.W.0028.000000T0000Z-150527T0524Z/ /CVLO2.2.ER.150524T0815Z.150526T0000Z.150526T2324Z.NO/ 907 AM CDT SUN MAY 24 2015 The Flood Warning continues for The Caney River near Collinsville * until late Tuesday night, or until the warning is cancelled. * At 8:30 AM Sunday, the stage was 28.76 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 31.3 feet Monday evening. The river will fall below flood stage Tuesday evening. * Impact...At 31.0 feet, widespread moderate flooding occurs. Rural roads near the Caney River become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ OKC001-242207- /O.NEW.KTSA.FL.W.0034.150524T2145Z-150526T1330Z/ /WTTO2.1.ER.150524T2145Z.150525T1800Z.150526T0730Z.NO/ 907 AM CDT SUN MAY 24 2015 The National Weather Service in Norman has issued a * Flood Warning for The Illinois River near Watts * from this afternoon to Tuesday morning, or until the warning is cancelled. * At 8:00 AM Sunday, the stage was 7.94 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late Sunday afternoon and continue to rise to near 16.2 feet by early Monday afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-242207- /O.NEW.KTSA.FL.W.0035.150524T1930Z-150527T1104Z/ /TALO2.2.ER.150524T1930Z.150526T0600Z.150527T0504Z.NO/ 907 AM CDT SUN MAY 24 2015 The National Weather Service in Norman has issued a * Flood Warning for The Illinois River near Tahlequah * from this afternoon to Wednesday morning, or until the warning is cancelled. * At 8:00 AM Sunday, the stage was 9.47 feet. * Flood stage is 11.0 feet. * Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage early Sunday afternoon and continue to rise to near 14.3 feet by mid Tuesday morning. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff will be impassable. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
7 follow-up statements
238 WGUS84 KTSA 241410 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK 910 AM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-242210- /O.CON.KTSA.FL.W.0034.150524T2145Z-150526T1330Z/ /WTTO2.1.ER.150524T2145Z.150525T1800Z.150526T0730Z.NO/ 910 AM CDT SUN MAY 24 2015 The Flood Warning continues for The Illinois River near Watts. * from this afternoon to Tuesday morning, or until the warning is cancelled. * At 8:00 AM Sunday, the stage was 7.94 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late Sunday afternoon and continue to rise to near 16.2 feet by early Monday afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
146 WGUS84 KTSA 242025 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 325 PM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-250425- /O.EXT.KTSA.FL.W.0034.150524T2024Z-150526T0820Z/ /WTTO2.1.ER.150524T1616Z.150525T1200Z.150526T0220Z.NO/ 325 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Illinois River near Watts. * until late Monday night, or until the warning is cancelled. * At 2:00 PM Sunday, the stage was 14.74 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 16.9 feet Monday morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-250425- /O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T2000Z/ /TALO2.2.ER.150524T1643Z.150526T0600Z.150527T1400Z.NO/ 325 PM CDT SUN MAY 24 2015 ...Flood Warning extended until Wednesday afternoon... The Flood Warning continues for The Illinois River near Tahlequah. * until Wednesday afternoon, or until the warning is cancelled. * At 2:00 PM Sunday, the stage was 11.64 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 14.7 feet Tuesday before dawn . The river is expected to fall below flood stage late Wednesday morning. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
675 WGUS84 KTSA 250441 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1141 PM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-251241- /O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T0810Z/ /WTTO2.1.ER.150524T1616Z.150525T1800Z.150526T0210Z.NO/ 1141 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Illinois River near Watts. * until late Monday night, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 13.52 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 16.9 feet early Monday afternoon. The river is expected to fall below flood stage late Monday evening. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-251241- /O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1930Z/ /TALO2.2.ER.150524T1643Z.150526T0600Z.150527T1330Z.NO/ 1141 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until Wednesday afternoon, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 12.99 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 14.7 feet Tuesday before dawn . The river is expected to fall below flood stage Wednesday morning. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
129 WGUS84 KTSA 250808 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 308 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-251608- /O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1941Z/ /WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T1341Z.NO/ 308 AM CDT MON MAY 25 2015 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Illinois River near Watts. * until Tuesday afternoon, or until the warning is cancelled. * At 2:00 AM Monday, the stage was 13.30 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 16.9 feet this evening. The river is expected to fall below flood stage Tuesday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-251608- /O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1907Z/ /TALO2.2.ER.150524T1643Z.150526T1200Z.150527T1307Z.NO/ 308 AM CDT MON MAY 25 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until Wednesday afternoon, or until the warning is cancelled. * At 2:00 AM Monday, the stage was 13.63 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 14.7 feet Tuesday morning. The river is expected to fall below flood stage Wednesday morning. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
818 WGUS84 KTSA 251439 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 939 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-252239- /O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1745Z/ /WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T1145Z.NO/ 939 AM CDT MON MAY 25 2015 The Flood Warning continues for The Illinois River near Watts. * until Tuesday afternoon. * At 9:00 AM Monday, the stage was 13.51 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 16.9 feet this evening. The river is expected to fall below flood stage Tuesday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-252239- /O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1930Z/ /TALO2.2.ER.150524T1643Z.150525T1800Z.150527T1330Z.NO/ 939 AM CDT MON MAY 25 2015 ...Flood Warning extended until Wednesday afternoon... The Flood Warning continues for The Illinois River near Tahlequah. * until Wednesday afternoon. * At 9:00 AM Monday, the stage was 15.01 feet. * Flood stage is 11.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 15.5 feet this afternoon. The river is expected to fall below flood stage Wednesday morning. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
021 WGUS84 KTSA 251931 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 231 PM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-260331- /O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1509Z/ /WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T0909Z.NO/ 231 PM CDT MON MAY 25 2015 The Flood Warning continues for The Illinois River near Watts. * until Tuesday morning, or until the warning is cancelled. * At 1:00 PM Monday, the stage was 14.42 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 16.5 feet this evening. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
782 WGUS84 KTSA 260207 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 907 PM CDT MON MAY 25 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Illinois River near Tahlequah affecting Cherokee County. OKC001-260237- /O.CAN.KTSA.FL.W.0034.000000T0000Z-150526T1509Z/ /WTTO2.1.ER.150524T1616Z.150524T2000Z.150525T2248Z.NO/ 907 PM CDT MON MAY 25 2015 The Flood Warning is cancelled for The Illinois River near Watts. * At 8:00 PM Monday, the stage was 11.38 feet. * Flood stage is 13.0 feet. * The river fell below flood stage late this afternoon. * Forecast...The Illinois River near Watts will continue falling and remain below flood stage. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-261007- /O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T0945Z/ /TALO2.2.ER.150524T1643Z.150525T1800Z.150527T0345Z.NO/ 907 PM CDT MON MAY 25 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until late Tuesday night, or until the warning is cancelled. * At 8:00 PM Monday, the stage was 14.72 feet. * Flood stage is 11.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Illinois River near Tahlequah will continue falling to below flood stage by late Tuesday evening. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$ OKC131-143-261007- /O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T2034Z/ /CVLO2.2.ER.150524T0815Z.150524T1700Z.150526T1434Z.NO/ 907 PM CDT MON MAY 25 2015 The Flood Warning continues for The Caney River near Collinsville. * until Tuesday afternoon, or until the warning is cancelled. * At 8:30 PM Monday, the stage was 27.72 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by late Tuesday morning. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 4:33 AM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 24, 4:33 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015
.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.
ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS. SOME LOCATIONS
COULD REACH FIVE INCHES ONCE AGAIN GIVEN REPEAT
THUNDERSTORM POTENTIAL.
REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME. STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP AND WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.
UNFORTUNATELY. NEXT WAVE ARRIVES LATE MONDAY AND
MONDAY NIGHT. BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.
WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 63 81 61 / 100 30 40 60
FSM 75 66 81 65 / 100 70 40 100
MLC 72 67 78 62 / 100 30 60 80
BVO 70 59 81 60 / 100 40 30 40
FYV 71 63 78 61 / 100 70 30 100
BYV 72 63 78 62 / 100 80 30 80
MKO 72 64 78 62 / 100 50 40 90
MIO 72 62 79 62 / 100 60 20 50
F10 70 63 78 61 / 100 30 30 70
HHW 73 67 78 66 / 100 40 80 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....21Hazardous weather outlook, May 24, 3:50 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015
...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAINFALL.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT. DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.
IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.
THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.